MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HBSAG

ABBOTT LABORATORIES PRISM HBSAG
Catalog Number 06D19-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.(b)(6).
 
Event or Problem Description
The customer reports that another lab sends them their repeat (b)(6) samples for confirmatory neutralization testing with the abbott prism hbsag confirmatory assay.On (b)(6) 2018, sample (b)(6) that generated repeat (b)(6) results at the other lab generated confirmatory neutralization assay results of (b)(6) with the abbott prism hbsag confirmatory assay.The sample tested (b)(6) by a (b)(6) nat method and was (b)(6).No suspect results were reported from the lab.There is no impact to donor management reported.
 
Additional Manufacturer Narrative
A review of complaint tracking and trending metrics was performed and identified no related adverse or non-statistical trends in conjunction with the complaint issue currently under evaluation.No non-conformances, potential non-conformances or deviations were found, which may have impacted the performance of the product.A review of field data was performed.A total of 1,909,125 samples have been tested with prism hbsag reagent lot 82069m500 across different customer sites.This number of samples is greater than the minimum sample size of the assay package insert (25,238).The number of initial reactive results is 1,085 and the number of repeat reactive results is 212.The initial reactive rate: 0.06% (higher 95% confidence interval within package insert: 0.09%).The repeat reactive rate: 0.01% (higher 95% confidence interval within package insert: 0.06%).Assuming a zero prevalence of hbsag in the tested samples, the specificity is calculated to be 99.99%, which is within package insert specifications of 99.99% with a 95% confidence interval of 99.97% to 100.00%.Both the initial and repeat reactive rates as well as the specificity are within assay package insert specifications.The prism hbsag assay package insert provides information to address the current customer issue.Based on the available information from the customer site and the results of this evaluation, there is no evidence to reasonably suggest that a systemic issue or product deficiency exists.

Brand Name
PRISM HBSAG
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7387619
Report Number1415939-2018-00066
Device Sequence Number10795287
Product Code KSJ
UDI-Device Identifier00380740062989
UDI-Public00380740062989
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2018
Device Catalogue Number06D19-68
Device Lot Number82069M500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer04/06/2018
Initial Report FDA Received Date03/31/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT PRISM ANALYZER LN: 06A36-04; ABBOTT PRISM ANALYZER LN: 06A36-04; SN: (B)(4); SN: (B)(4)